# SDR FDEA202008181921

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 954 hours, 492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON-LOAD CREW FOUND L1 DOOR EMERGENCY ESCAPE ROPE  DEPLOYED.  SECURED THE DEPLOYED L1 DOOR ESCAPE ROPE IAW AMM  25-61-04-2-1. ACFT OK FOR SERVICE AT THIS TIME.    ACFT OK FOR SERVICE AT THIS TIME.
